# SDR SWAA2015120446723

- Difficulty date: December 2, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 60,304 hours, 35,181 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26320
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE FLAP, LOWER SURFACE DELAMINATED.  REPAIRED FLAP IAW SRM.
